# SDR AALA202409192542

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,311 hours, 34,453 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER. REPLACED LH ELEVATOR HINGE-ARM END-FITTING 2.
